Translator Disclaimer
March 2011 Feller property of skew product diffusion processes
Tomoko Takemura, Matsuyo Tomisaki
Osaka J. Math. 48(1): 269-290 (March 2011).

Abstract

Feller property of some diffusion processes and the time changed processes is investigated. Diffusion processes treated here are skew product of one dimensional generalized diffusion processes and the spherical Brownian motion, and the time changed processes are given by additive functional associated with some underlying measure. Concrete expressions of the Dirichlet forms corresponding to time changed processes are also obtained, which may be of non-local type caused by degeneracy of the underlying measures.

Citation

Download Citation

Tomoko Takemura. Matsuyo Tomisaki. "Feller property of skew product diffusion processes." Osaka J. Math. 48 (1) 269 - 290, March 2011.

Information

Published: March 2011
First available in Project Euclid: 22 March 2011

zbMATH: 1234.60078
MathSciNet: MR2802602

Subjects:
Primary: 60J35
Secondary: 60J55, 60J75

Rights: Copyright © 2011 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.48 • No. 1 • March 2011
Back to Top